# SDR UPS99830502

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491349
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 34R IS CORRODED BEYOND LIMITS AT FS 270.  CUT OUT DAMAGED SECTION OF LONGERON 34R BETWEEN FS 250 & 290 AND SPLICED IN A NEW SECTION IAW SRM 53-2-2 FIG 10.
